# SDR 2003F00561

- Difficulty date: August 6, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991004717
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED MAGNUFLUX INSPECTION, ENGINE TRUSS WAS DETERMINED TO HAVE A RADIAL CRACK IN THE LOWER RIGHT GUIDE PIN RADIUS.  RAYTHEON AIRCRAFT COMPANY, THE MANUFACTURER, DETERMINED THAT THE BOSS GUIDE WAS NOT REPAIRABLE AND THAT ITS REPLACEMENT WOULD REQUIRE USE OF THE PRODUCTION JIG.  NO REPAIR WAS AUTHORIZED.  ENGIEN TRUSS WAS REPLACED WITH SERVICEABLE UNIT.  (M)
